# SDR A6WA2019090546838

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS CUTOUT 510AB SHOWS SIGNS OF FRETTING.  REPAIRED FUEL ACCESS CUTOUT 510AB IAW EA# AWAC-CRJ257-01318 REVA.
